MathSciNet Relay Station
MathSciNet bibliographic data
MR2728588 (2011m:33006) 33C05 (11F11 11R29 33B99 33E05)
Baruah, Nayandeep Deka; Nayak, Narayan New hypergeometric-like series for $1/\pi\sp 2$ arising from Ramanujan's theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011), no. 2, 887–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement